# SDR A6WA9900043

- Difficulty date: May 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N401AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7280
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Indication
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

MSN/DEN - FLT 5537 - 'FLAP FAIL' MESSAGE IN CRUISE AT 35,000 FEET.  NO SELECTION HAD BEEN MADE, LANDING SPEED 167 KNOTS WITH ZERO FLAPS.  C/W SUPPLEMENT 98-18.  NO TWISTING OF FLAPS EVIDENT.  CLEARED FAULT BY DEPOWERING A/C, CYCLED FLAPS NUMEROUS TIMES.  NO FURTHER DISCREPANCIES.  TEST FLIGHT COMPLETED SATISFACTORILY.  (X)
